On differential equations in $C$-generalized functions
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1996), pp. 39-49
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1996_11_a4,
author = {V. Ya. Derr and K. I. Dizendorf},
title = {On differential equations in $C$-generalized functions},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {39--49},
year = {1996},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1996_11_a4/}
}
V. Ya. Derr; K. I. Dizendorf. On differential equations in $C$-generalized functions. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1996), pp. 39-49. http://geodesic.mathdoc.fr/item/IVM_1996_11_a4/